# SDR DALA2024040504123

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 73,752 hours, 27,883 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6713 ANTENNA MODIFICATION ACCOMPLISH SECTION 1 OF ERA 617116-14. CORRECTIVE ACTION: REF EAR 617116-14. (0275800)
